# SDR AALA201908199022

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 36,809 hours, 13,057 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 14330004A1
- Part serial: 618
- Condition: Leaking
- Location: Lavatory
- Part time: 62,337 hours, 51,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON TAKE OFF, BROWN SMELLY FLUID RAN FROM UNDER LAV BULKHEAD UNDER FWD F/A JUMPSEAT IN FRONT OF FWD LEFT DOOR. MAINTENANCE REMOVED AND REPLACED TOILET ASSEMBLY IAW AMM 38-31-41. OPS CHECK OK. LEAK CHECK OK.
